Reference : Diarrhea induced by high doses of nicotinamide in dialysis patients
Scientific journals : Letter to the editor
Human health sciences : Urology & nephrology
http://hdl.handle.net/2268/6277
Diarrhea induced by high doses of nicotinamide in dialysis patients
English
Delanaye, Pierre mailto [Centre Hospitalier Universitaire de Liège - CHU > > Néphrologie >]
Weekers, Laurent mailto [Centre Hospitalier Universitaire de Liège - CHU > > Néphrologie >]
Krzesinski, Jean-Marie mailto [Université de Liège - ULg > Département des sciences cliniques > Néphrologie >]
May-2006
Kidney International
Nature Publishing Group
69
10
1914-1914
Yes (verified by ORBi)
International
0085-2538
New York
http://hdl.handle.net/2268/6277
10.1038/sj.ki.5000381
http://www.nature.com/ki/journal/v69/n10/abs/5000381a.html
All our thank to Nature publishing Group

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
DelanayeKidneyInt.pdfPublisher postprint23.67 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.